MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM
Catalog Number 1011490-15
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual inspection was performed on the returned unit.The reported dislodgment was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.It should be noted that the indication for use listed in the rx herculink elite instruction for use (ifu) states: the device is intended to open lumen restrictions in the biliary tree, renal arteries and protected peripheral arteries.It is likely that the stent dislodgment was due to anatomical conditions.The investigation determined the reported difficulties were due to operational context.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the narrow, mildly calcified, ostium of the vertebral artery, the 4.5 x 15 mm herculink elite stent delivery system (sds) was advanced to the target lesion; however, the stent dislodged from the balloon and migrated to the distal end of the brachial artery.The sds was removed.Angiography showed good blood flow, so no attempt was made to retrieve the dislodged stent.There was no additional information provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
RENAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7585054
Report Number2024168-2018-04350
Device Sequence Number10795731
Product Code NIN
UDI-Device Identifier08717648077920
UDI-Public08717648077920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number1011490-15
Device Lot Number7111461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;